Going on practically NO sleep


I had a late night last night due to getting together with some friends and since I had an appointment today, I couldn’t take my new medicine because it seems to take 12 hours to go through my system.

I got in bed after 3 am (yes a.m.) and I tossed and turned. My mind was racing and I thought I was going insane. I’m been like that before and it’s torture.

I got up this morning and I seriously thought I was going to have breakdown. No sleep and bipolar disorder do NOT mix.

Now it’s getting close to the evening and I’m feeling awake and alert, which I shouldn’t be. Not good. I ate breakfast this morning, even though I didn’t finish all of it, but I’m not interested in eating anything else. This just won’t stop. I’ve only gotten to take my new medication once because of last night.

I feel like I’m going to pay for this, but it’s like I’m starting not to care. I keep seeing myself walking along, and moving slower and slower as my body stops working both physically and mentally. I see myself finally running out of energy and then I see myself collapse and I’m ok with it. Why am I ok with it? There’s nothing going on in my life that should be stressing  me out or making me react like this. It’s like part of my mind is just shut off, while the other part is still able to be productive up to a point. What is my body or mind trying to tell me? I don’t get it. It’s a strange mix of confusion, frustration and utter disinterest.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, DID, Mania, Mental Health, Multiple Personalities, Post Traumatic Stress Disorder, Psychiatric medication, Psychiatry, PTSD, self-harm, Sexual Abuse, Trauma and tagged , , , , , , , , , , , , , , , . Bookmark the permalink.

4 Responses to Going on practically NO sleep

  1. meredith says:

    You know, I remember reading the dosage of Seroquel you were on… man! I do not
    understand why your doctor didn’t ease you off it. You must feel hyper-awake, I’m sure.

    Can you call somebody? Geezo-pete, tai… You should call your pharmacist, at the very least and ask him about the side effects of stopping your Seroquel. Pharmacists are really good at telling people the truth about their meds and different kinds of side effects.

    Hope feel better! How stressful… I really hope you call someone.

    (Bossy) Meredith

    • tai0316 says:

      Hey meredith or should I say Bossy Meredith 🙂

      I was only on 100mg and you can’t go much lower than that. Or can you? My psydoc has always been good about taking me off stuff slowly, I think the problem hre is that the first night I was wigging out because of having to take a new med at night. Then last night I couldn’t take it because I had to be awake this morning. Two night of that is ugh! Actually when I think about it, recently when I was on Seroquel, I wasn’t getting to sleep until around midnight or one in the morning which was odd. I’m plain off right now and I’m still scared of the new medication. Actually I could compromise with you and look up the side effects of going off of it on the internet.

      I’m going to have to take the new medication early tonight so it gets out of my system early enough tomorrow, hopefully I will sleep better tomight but…I have a bad feeling.

  2. castorgirl says:

    Hi tai,

    Please contact your psychiatrist if the insomnia doesn’t ease.
    Seroquel can be tapered off, but isn’t necessary in all cases. When they tried it on me, I was on 25mg and 12.5 mg, so it does come in smaller doses.

    Has your sleep improved?

    Take care,
    CG

    • tai0316 says:

      Hi CG,

      Thanks for asking. I sort of kind of selpt a bit last night, but I was awake at 2:00 a.m. and then got up at 4:00 a.m. so that’s no good. I might have to call my doctor and find out if this will get better.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s